# SDR 2006FA0001017

- Difficulty date: October 20, 2006
- Submitted: October 20, 2006
- Operation: General aviation
- Make and model: Bell UH-1H
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Bracket
- Part number: 205030889015S
- Condition: Loose
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL BOOM ELEVATOR SUPPORT BRACKET LOOSE. (WORKING RIVETS/SITE OF PREVIOUS REPAIR WITH PULL TYPE RIVETS).
